Translator Disclaimer
2016 An explicit formula for Bernoulli polynomials in terms of $\boldsymbol r$-Stirling numbers of the second kind
Bai-Ni Guo, István Mező, Feng Qi
Rocky Mountain J. Math. 46(6): 1919-1923 (2016). DOI: 10.1216/RMJ-2016-46-6-1919

Abstract

In this paper, the authors establish an explicit formula for computing Bernoulli polynomials at nonnegative integer points in terms of $r$-Stirling numbers of the second kind.

Citation

Download Citation

Bai-Ni Guo. István Mező. Feng Qi. "An explicit formula for Bernoulli polynomials in terms of $\boldsymbol r$-Stirling numbers of the second kind." Rocky Mountain J. Math. 46 (6) 1919 - 1923, 2016. https://doi.org/10.1216/RMJ-2016-46-6-1919

Information

Published: 2016
First available in Project Euclid: 4 January 2017

zbMATH: 1371.11045
MathSciNet: MR3591266
Digital Object Identifier: 10.1216/RMJ-2016-46-6-1919

Subjects:
Primary: 11B73
Secondary: 05A18

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 6 • 2016
Back to Top